A logic of hypothetical conjunction
MetadataShow full item record
Collinson , M 2019 , ' A logic of hypothetical conjunction ' , Journal of Logic and Computation , vol. 29 , no. 6 , pp. 975–1009 . https://doi.org/10.1093/logcom/exz018
This is a pre-copyedited, author-produced version of an article accepted for publication in Journal Of Logic And Computation following peer review. The version of record Matthew Collinson, A logic of hypothetical conjunction, Journal of Logic and Computation, Volume 29, Issue 6, October 2019, Pages 975–1009, is available online at: https://doi.org/10.1093/logcom/exz018.